# SDR CALA2025042204131

- Difficulty date: April 15, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,502 hours, 28,451 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810107CAL
- Part serial: 98285H9345
- Condition: Sparks
- Location: Zone 200
- Part time: 72,450 hours, 26,829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT LIGHT ON L SIDE VISIBLE SPARKS FROM LOWER REAR CORNER.   INSPECTED WINDOW, PLACED WINDOW HEAT ON MEL INSPECTED WINDOW, PLACED WINDOW HEAT ON MEL.  CREW STATED SPARKS EXTENDED TO BACK OF MOUNTED IPAD  REF FIM 30-41 TASK 801, FOUND FAULT P5-9/CONTROL POWER  FAULT DURING BITE TEST OF WHC M322. REF FIM 30-42 TASK 813, WIRES BETWEEN PNL AND CONTROLLER RING OUT GOOD. L SIDE WINDOW HEAT ELEMENT RANG OUT OPEN. NEW WINDOW IS AN H15. CHANGED TAP TO CORRECT TERMINAL (2) TB 5016 REF WDM 30-41-12-1.1.   REPLACED WINDOW HEAT CONTROLLER M322 AS A PRECAUTION DUE TO WINDOW ARCING. REF AMM 30-41-11-400-801.   WINDOW HEAT CONTROLLER M322 INSTALLATION TEST GOOD. NO FAULTS. REMOVED AND REPLACED #2 LH SLIDING WINDOW IAW AMM 56-12-11. WINDOW HEAT TEST GOOD REF AMM 30-41-00-710-801.  PRESSURIZED IAW AMM TASK 05-51-91-790-801, NO LEAKS NOTED AT THIS TIME.
